On commuting elemts of groups acting on trees
Revista colombiana de matematicas, Tome 27 (1993) no. 1-2, pp. 293-301
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
commuting elements, free product of groups with amalgamation, groups acting on trees
@article{RCM_1993__27_1-2_181891,
author = {R. M. S. Mahmud},
title = {On commuting elemts of groups acting on trees},
journal = {Revista colombiana de matematicas},
pages = {293--301},
year = {1993},
volume = {27},
number = {1-2},
zbl = {0813.20025},
url = {http://geodesic.mathdoc.fr/item/RCM_1993__27_1-2_181891/}
}
R. M. S. Mahmud. On commuting elemts of groups acting on trees. Revista colombiana de matematicas, Tome 27 (1993) no. 1-2, pp. 293-301. http://geodesic.mathdoc.fr/item/RCM_1993__27_1-2_181891/